Theorems on the injectivity of the Radon transform on spheres
Doklady Akademii Nauk, Tome 354 (1997) no. 3, pp. 298-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_3_a1,
author = {V. V. Volchkov},
title = {Theorems on the injectivity of the {Radon} transform on spheres},
journal = {Doklady Akademii Nauk},
pages = {298--300},
year = {1997},
volume = {354},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_3_a1/}
}
V. V. Volchkov. Theorems on the injectivity of the Radon transform on spheres. Doklady Akademii Nauk, Tome 354 (1997) no. 3, pp. 298-300. http://geodesic.mathdoc.fr/item/DAN_1997_354_3_a1/